# SDR HEEA060224

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610E
- Make and model: Bell 206L-3
- Aircraft serial: 51424
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 206040190005
- Condition: Cracked
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP HAS CRACK INDICATION ON HOUSING AND WORN SPLINE ON SHAFT.
